# SDR SWIA202159525

- Difficulty date: March 6, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 517 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED AT FS517.     (C-CHECK RO 7/10/2021)    REPAIRED RBL 9 FLOOR BEAM AT FS 517 IAW REO 670-53-31-633 REV --, DATED 2021-06-14, COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORMM-337, ADDED 0.2 POUNDS.
